Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having clomid. Light cramps, bleeding after intercourse. Is my periods starting or implantation bleeding?

hi, this month i was on clomid 100mg cd 2-6. today is cd 28 and yesterday morning and this morning i had some slight cramping after intercourse that lasted for about 10-15 minutes. i believe i did ovulate this month as i had some ovulation pain. after sex this morning along with the cramping i had a small bleed but this has subsided and there is nothing on the pad. is it a case that i am going to start my cycle or could this be implantation bleeding?? i have two sons. had a miscarriage last august. and have pcos .
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

It is quite clear that you are trying to conceive and have PCOS as you have been put on clomid. Well the description of the bleed does resemble an implantation bleed, but could also be normal.

Please wait another 2 weeks and get yourself checked.

Hope this helps.

Best wishes.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor